Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2014 (Vol. 7, Issue: 4)
Article Information:

Use of Homotopy Perturbation Method for Solving Multi-point Boundary Value Problems

Shahid S. Siddiqi and Muzammal Iftikhar
Corresponding Author:  Shahid S. Siddiqi 

Key words:  Approximate solution, homotopy perturbation method, linear and nonlinear problems, multi-point boundary value problems, , ,
Vol. 7 , (4): 778-785
Submitted Accepted Published
April 06, 2013 May 03, 2013 January 27, 2014
Abstract:

Homotopy perturbation method is used for solving the multi-point boundary value problems. The approximate solution is found in the form of a rapidly convergent series. Several numerical examples have been considered to illustrate the efficiency and implementation of the method and the results are compared with the other methods in the literature.
Abstract PDF HTML
  Cite this Reference:
Shahid S. Siddiqi and Muzammal Iftikhar, 2014. Use of Homotopy Perturbation Method for Solving Multi-point Boundary Value Problems.  Research Journal of Applied Sciences, Engineering and Technology, 7(4): 778-785.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved